It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Hi Suntanned, i have been on total thyroid replacement (synthroid 112 mg.) for almost 10 years after being dx'ed and treated for Graves disease(hyperthyroid). The only thing i can see in your info that could cause density loss could be that your dose of generic synthroid may not be just right for you. Too much or too little of that hormone can take calcium from from your bones. How are you Ft4 and tsh labs? How do you feel? You can discuss this with your doctor or maybe have him look for other causes of your loss of density.

How are you doing on the fosomax? Have you had any side effects while taking it? Why did you dr. put you on Fosomax when your scores were still in the osteopenia range and not give you the chance to try and improve them with diet, exercise and supplement? Did you have the DEXA on the same machine each time? Were you offered HRT after your hysterectomy in 2001? Sorry for all the questions.

Your exercise program sounds great, which is not only good for your bones but for all of you. I do have one suggestions about your supplements. The calcium, D and magnesium all in one tables/caps are convenient, but i prefer to take one of each. They are all inexpensive and by taking them individually i feel i am getting the right amounts. Everything we do to help our bones is a personal choice, and finding what works for you is important.

take care, phyllis





All times are GMT -7. The time now is 06:36 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!